Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
datrockwilder

Red marks are fading...and leaving scars

Recommended Posts

I am almost in my forth month of accutane, and im convinced the accutane has left me the scars. I look at my chin in the right light and i just see ugly scars that make my skin look wavy. Ive never came this close to just giving up...it feels hopeless. Now i have to wait six months after my treatment to "try" and improve them. I don't even know really where to start, what treatments have you guys had success with? Would TCA cross help me out alot?? Please give me some tips

Share this post


Link to post
Share on other sites

Read the faq.

Everything works to different degrees to different people.

It takes time and persistence. Like all things.

Share this post


Link to post
Share on other sites

I've had the same problem and my theory is the high level degree of dryness is causing you to scar easily. When my skin was really dry (two years post tane), I developed a good size pimple that lasted about a week, and when it went away it left a scar, so I think if my skin was at a healthy moisture level while the pimple formed and disappeared, I wouldn't have had the scar.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×